# SDR FDEA201207312775

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 78,262 hours, 26,377 cycles
- Engine: Ge CF66D
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Nr 3 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE AGENT LOW, AT GATE AFTER ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 3 ENGINE FIRE DISCHARGE  BOTTLES IAW MM 26-21-01-4.  PERFORMED ALL ADJ/TEST'S PER MM 26-21-06/ 26-21-01.  FOUND BRACKET BROKEN ON PNEUMATIC BLEED DUCT CAUSING UNRESTRAINED FLEX DUCT JOINT SEAL HOUSING TO LEAK. DUCTS SEPARATED BEYOND THE NORMAL RANGE.  REPLACED BROKEN STANDOFF BRACKET.
